HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

LOCAL SOLVABILITY AND LOSS OF SMOOTHNESS OF THE NAVIER-STOKES-MAXWELL EQUATIONS WITH LARGE INITIAL DATA

Files in This Item:
pre986.pdf274.06 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84252

Title: LOCAL SOLVABILITY AND LOSS OF SMOOTHNESS OF THE NAVIER-STOKES-MAXWELL EQUATIONS WITH LARGE INITIAL DATA
Authors: Ibrahim, Slim Browse this author
Yoneda, Tsuyoshi Browse this author
Keywords: Navier-Stokes equation
Maxwell equations
MHD
locally well posedness
loss of smoothness
Issue Date: 12-Sep-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 986
Start Page: 1
End Page: 9
Abstract: Existence of local-in-time unique solution and loss of smoothness of full Magnet-Hydro-Dynamics system (MHD) is considered for periodic initial data. The result is proven using Fujita-Kato's method in l^1 based (for the Fourier coeffcients) functional spaces enabling us to easily estimate nonlinear terms in the system as well as solutions to Maxwells's equations. A loss of smoothness result is shown for the velocity and magnetic field. It comes from the damped-wave operator which does not have any smoothing effect.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69910
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University